# SDR DXTA2017112700001

- Difficulty date: November 26, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800114
- Aircraft time: 3,486 hours, 2,163 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT FL410, BEGAN TO SMELL AN ODOR. AFTER CHECKING THE SUPPLY TEMPERATURE AND THE OVEN CABINET AND FINDING NOTHING OUT OF THE ORDINARY, SMOKE FILLED THE COCKPIT AND CABIN. THE SMOKE WAS HEAVIER IN THE COCKPIT.  RAN THE APPROPRIATE EMERGENCY PROCEDURES AND DIVERTED. THERE WERE NO ABNORMAL INDICATIONS OR CAS MESSAGES. THE PRIOR FLIGHT AT FL230 WAS NORMAL.   REMOVED & REPLACED THE APU IAW MM 49-10-00.   APU OPS & LEAK CHECKED GOOD.  REMOVED & REPLACED COALESCER SOCK IAW MM 21-51-00. OPS CHECKED GOOD.
